# SDR 2022F00090

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: General aviation
- Aircraft: N771K
- Make and model: Boeing 777212
- Aircraft serial: 28530
- Aircraft time: 56,312 hours, 12,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Component: Battery
- Component part number: ABSD71701100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOP, DURING GROUND TEST.
